# SDR QXEA2009040800238

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 19,296 hours, 19,635 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: Windshield Heat
- Part time: 15,588 hours, 15,360 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - SMOKE IN FLIGHT DECK 1.5 MIN AFTER TURNING ON WINDSHIELD HEAT.  SMOKE CAME FROM TERMINAL BLOCK ON FO'S WINDSHIELD.  FO'S WINDSHIELD REPLACED.  RETURNED TO SERVICE.
